Korean J. Math. Vol. 26 No. 4 (2018) pp.799-808
DOI: https://doi.org/10.11568/kjm.2018.26.4.799

Triple centralizers of ${{C}^{*}}$-algebras

Main Article Content

Seyed Mohammad Davarpanah
Mohsen Erfanian Omidvar
hamid reza moradi


In this paper, we extend the concept of double centralizer to triple centralizer and we show that, the triple centralizer is a $C{^*}$-algebra. Some algebraic properties are investigated.

Article Details


[1] R.C. Busby, Double centralizers and extensions of C∗-algebras.Transactions of the American Mathematical Society (1968): 79-99. Google Scholar

[2] C. L. Chuang and T. K. Lee, The double centralizer theorem for semiprime algebras. Algebras and Representation Theory, 17(4) (2014): 1277-1288. Google Scholar

[3] M. E. Gordji, M. Ramezani, A. Ebadian, and C. Park, Quadratic double centralizers and quadratic multipliers. Annali dell’universita’di ferrara, 57(1) (2011): 27-38. Google Scholar

[4] B. E. Johnson, An introduction to the theory of centralizers. Proceedings of the London Mathematical Society 3(2) (1964): 299-320. Google Scholar

[5] G. Hochschild, Cohomology and representations of associative algebras. Duke Math. J 14(4) (1947): 921-948. Google Scholar

[6] M. S. Moslehian, F. Rahbarnia, and P. K. Sahoo. Approximate double centeralizers are exact double centeralizers. Bol. Soc. Mat. Mexicana 3 (2007): 111-122. Google Scholar

[7] G. J. Murphy, C∗-algebras and operator theory, Academic Press, Inc. 1990. Google Scholar